# SDR 3S8R201109020006

- Difficulty date: September 2, 2011
- Submitted: September 7, 2011
- Operation: General aviation
- Aircraft: N150RN
- Make and model: Dhav DHC8102
- Aircraft serial: 86
- Aircraft time: 35,980 hours, 47,351 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 85310380
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NLG WHEEL WELL FRAME CRACKED AT Z112.000 AND X110.000, RT OF CTR LINE (GEAR RELEASE CABLE HOLE).  CUT OUT DAMAGE AND INSTALLED REPAIR PARTS IAW DHC8102 RD 8-53-7878 AND 11973.
